MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG SAFELIGHT HENKE DYONICS STORZ SCOPE ADAPTER; LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE PKG SAFELIGHT HENKE DYONICS STORZ SCOPE ADAPTER; LIGHT SOURCE, FIBEROPTIC, ROUTINE
Catalog Number 0233050087
Medical Device Problem Codes Overheating of Device (1437); Failure to Power Up (1476)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the safelight adapters were not powering the light off when disconnected.
 
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: not powering the light.Probable root cause: poor light cable alignment in jaw, reed switch assembly malfunction, moisture ingress, intermittent electrical component contact in safelight circuit.Magnet missing from safelight adapter, use error.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG SAFELIGHT HENKE DYONICS STORZ SCOPE ADAPTER
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22973180
Report Number0002936485-2025-00762
Device Sequence Number21097872
Product Code FCW
UDI-Device Identifier07613327161618
UDI-Public07613327161618
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0233050087
Device Lot Number24K6793
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown